# SDR SWAA2024091014933

- Difficulty date: July 21, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN FASTENER HOLE LOC ON BS 727 INNER CHORD LOWER POSITION AT STRINGER 18A LEFT SIDE CRACK DIRECTION IS: 3 O CLOCK 2024-455145<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[02] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X1201V022240; CAL DUE DATE: 28-MAR-25;[03] REPLACED FITTING AND FASTENERS  LOCATED ON BS 727 INNER CHORD LOWER POSITION AT STRINGER 18A LEFT SIDE. IAW B737-700 SRM 51-40-02; 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A0062 SHEET 21 REV -.;[04] REPAIRED FUSELAGE LH FRAME INNER CHORD AT BSTA 727 & AT STRINGER 18A AFT LOWER FITTING IAW EA# 24-153-02265-WIP3; EA# 24-153-02265-WIP4 AND EA#24-153-02265;[05] CORRECTED STEPS 3 AND 4: REPAIRED FUSELAGE LH FRAME INNER CHORD AT BSTA 727 & AT STRINGER 18A AFT LOWER FITTING IAW EA# 24-153-02265-WIP1; EA# 24-153-02265-WIP2; EA# 24-153-02265-WIP3; EA# 24-153-02265-WIP4 AND EA#24-153-02265;[06] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
